# SDR ASOA201201756

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT FS 574 BETWEEN LBL 9.0 - RBL 9.0 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND  INSTALLED CAP STRIP IAW SRM 51-42-06 AND 51-45-00, 51-42-15 AND DWG NR 601R35031.
